# SDR 95ZZZX2860

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND FLOOR BEAM INTERCOSTAL FROM BS 344 - BS 360 AT BL 10R CORRODED.  FABRICATED REPLACEMENT INTERCOSTAL OF 7075-T6, DASH 090 T-ANGLE PER SRM 51-40-3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED PER SRM 51-30-2.
